| Model Number |
1550300-12 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported device expiration issue appears to be related to the use error.A review of the xience sierra label attached to the lot history record for this lot was conducted indicating a manufacturing date of 06-march-2020 with an expiration date (use by date) of 05-march-2021.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2021.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the xience sierra instructions for use (ifu) states: note the product use by (expiration) date specified on the package.It is likely the ifu deviation of device expiration issue contributed to the event.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left anterior descending artery.A 3.0x12mm xience sierra stent was deployed successfully without issues; however, post-deployment it was noted that the stent was expired.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.